# SDR NSVA200600198

- Difficulty date: November 7, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 32,373 hours, 36,471 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Friction Lock
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG LIGHT CAME ON DURING TAKEOFF, ABORTED AT 90 KNOTS INSPECTED, FOUND FRICTION LOCK POSSIBLY AT FAULT.  PERFORMED ADJUSTMENT AND TEST PROCEDURES IAW SAAB MM 71-00-00.  OPS CHECK NORMAL NO CONFIG LIGHT ILLUM AND CONDITION LEVER FRICTION LOCK WORKS FINE, NO FAULT FOUND.
